zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New peaked solitary wave solutions of the generalized Camassa-Holm equation. (English) Zbl 1068.35123
Summary: We consider generalized Camassa-Holm equations and the generalized weakly dissipative Camassa-Holm equations and derive some new exact peaked solitary wave solutions. For $m=3$, where $m$ is a representative of the strength of the nonlinearity, we give two types new exact traveling wave solutions of the generalized weakly dissipative Camassa-Holm equations.

MSC:
35Q51Soliton-like equations
35Q53KdV-like (Korteweg-de Vries) equations
WorldCat.org
Full Text: DOI
References:
[1] Camassa, R.; Holm, D.: An integrable shallow water equation with peaked soliton. Phys. rev. Lett. 71, 1661-1664 (1993) · Zbl 0972.35521
[2] Fisher, M.; Sshiff, J.: The Camassa--Holm equation: conserved quantities and the initial value problem. Phys. lett. A 259, No. 3, 371-376 (1999) · Zbl 0936.35166
[3] Clarkson, D. A.; Mansfiel, E. L.; Priestley, T. J.: Symmetries of a class of nonlinear third-order partial differential equations. Math. comput. Modell. 25, No. 819, 195-212 (1997) · Zbl 0879.35005
[4] Kraenkel, R. A.; Senthilvelsn, M.; Zenchuk, A. I.: On the integrable perturbations of the Camassa--Holm equation. J. math. Phys. 41, No. 5, 3160-3169 (2000) · Zbl 1052.37058
[5] Cooper, F.; Shepard, H.: Solitons in the Camassa--Holm shallow water equation. Phy. lett. A 194, 246-250 (1994) · Zbl 0961.76512
[6] Tian, L.; Xu, G.; Liu, Z.: The concave or convex peaked and smooth solutions of Camassa--Holm equation. Appl. math. Mech. 23, No. 5, 557-567 (2002) · Zbl 1020.35075
[7] Chen, S.; Foias, C.; Holm, D. D.; Olson, E. J.; Titi, E. S.; Wynne, S.: The Camassa--Holm equations as a closure model for turbulent channel and pipe flows. Phys. rev. Lett. 81, 5338-5341 (1998) · Zbl 1042.76525
[8] Dullin, H. R.; Gottwald, G.; Holm, D. D.: An integrable shallow water equation with linear and nonlinear dispersion. Phys. rev. Lett. 87, No. 19, 194501-194504 (2001)
[9] Foias, C.; Holm, D. D.; Titi, E.: The Navier--Stokes-alpha model of fluid turbulence. Physica D 152, 505-519 (2001) · Zbl 1037.76022
[10] Liu, Z.; Qian, T.: Peakons and their bifurcation in a generalized Camassa--Holm equation. Int. J. Bifur. chaos 11, 781-792 (2001) · Zbl 1090.37554
[11] Tian L, Yin J. Compacton solutions in generalized Camassa--Holm equation. Physica D, in press · Zbl 1046.35101
[12] Rosenau, P.; Hyman, J. M.: Compactons: solitons with finite wavelength. Phys. rev. Lett. 70, No. 5, 564-566 (1993) · Zbl 0952.35502
[13] Wazwaz, A. M.: Compactons dispersive structures for varians of the $k(n,n)$ and the KP equations. Chaos, solitons & fractals 13, 1053-1062 (2002) · Zbl 0997.35083
[14] Yan, Z.: New families of solitons with compact support for Boussinesq-like $B(m,n)$ equations with fully nonlinear dispersion. Chaos, solitons & fractals 14, 1151-1158 (2002) · Zbl 1038.35082
[15] Yan, Z.; Bluman, G.: New compacton soliton solutions and solitary patterns solutions of nonlinearly dispersive Boussinesq equations. Comput. phys. Commun. 149, 11-18 (2002) · Zbl 1196.68338
[16] Zhang, Y.; Zheng, H.: Two types traveling wave solutions in Burgers--KdV equation. Appl. math. Mech. 21, No. 10, 1009-1011 (2000)
[17] Cheng, L.; Liang, C.: Soliton theory and application. (1997)
[18] Ding D, Tian L. Attractor and its dimensional estimate in dissipative Camassa--Holm equation. J Math Phys, in press